# SDR AALA20150717003

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 2,827 hours, 1,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED CARD 2934 & FOUND EMER LIGHTING BATTERY AT 12WL AREA REQUIRED REPLACEMENT.  R & R EMER BATTERY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-38.  SYS CHECKED NORMAL.
